Aa
Aa
A
A
A
Close
Avatar universal

Need taper schedule to avoid withdrawal PLEASE

I am currently snorting 8 30mg's of Roxicet per day.  I also take about 9 10/650 loricet mixed in.  I want to quit and don't want to do Suboxone again.  I have a supplier and access to him so I can go as slow as needed.  Please provide a taper schedule that will allow me to work through it.  No one knows about addiction and can't go to clinic or through serious withdrawals.  Is that even possible?

In the meantime I have started to try to take 1/2 roxicet and swallow other half.  I am doing that every 1.5 hrs at a minimum and am going to try to stretch out the time inbetween doses.

Thank you for your help.  Please let me know if you are a doctor or just offering advice based on personal experience or both I guess.
8 Responses
Sort by: Helpful Oldest Newest
271792 tn?1334979657
Forget about avoiding withdrawal at the amount you are taking. And I would not even know how to begin to tell someone how to taper who is snorting.

Best of luck. I hope you get to the other side.
Helpful - 0
960021 tn?1270662682
I didn't do a tapering method, but there are members here who have. They should be here to help you when they get the time to do so, I promise. You have to keep in mind that nothing negative will come from getting off of these pills. I have been sober for 29 days today and I've never felt better in my entire life. Keep posting here, and let us know how everything turns out for you.
Helpful - 0
199177 tn?1490498534
Before you even try to start a taper you have to STOP snorting your pills and it is not just as easy as just stoping its a part of addiction see if you can do two weeks with out snorting
Helpful - 0
Avatar universal
Welcome...Did u type that right..., 8-30mgs?   Plus the lorcets, everyday?  I have read where some were at that amount, but had to get medically detoxed...I thought i was at a high dosage....I am in no way able to give you a taper method on that amount, especially snorting them, so like avis said, you have to stop that first...Someone may be able to help so stay with us...also there is a doctor forum...I Wish you the best, and god bless,
R2R
Helpful - 0
Avatar universal
Ok, today I started taking half and snorting half, and then tomorrow I will try to just swallow them.  I realize it ridiculously high dosage.  I've gone from from 1 a day to 8 in a matter of 4 months.  I can't believe (actually I can) that I thought I could keep these monsters under control.  The lies of an addict:)

I guess I thought that there was a way to reduce by 25% or something every couple of days or weeks so if anyone knows one I would appreciate it.
Helpful - 0
1040369 tn?1253151414
Anyone know of a good Bup doc in the Atl area that does not have head up a**? What I mean is - I have been around this block, I simply want off the train without a lecture or heavy head trip. Now if you need me to cry or anything Im sure I can if it makes you feel better.

Norco and Methadone habit + 5 years...
Helpful - 0
Avatar universal
I can help...Due to a car accident I am prescribed 200 a month and was still purchasing probably another 100 a month at one time taking 8 a day...you think is high...i could take 6 in one sitting...First, stop snorting..the key is to only take one orally when you start feeling really sick.  I don't mean a little uncomfortable, wait till you literally feel like you can't take it anymore, take one.  within a few days you should be able to only take one every 7 to 10 hours.  once you are up to that start taking only a 1/2, then stop blues completely and start just using the "breakthrough" every 10 to 12 hours.  You have to be willing to not feel good before popping one.  I found that if you keep busy and out of the house, its much easier.  I broke my problem in 6 days.  I felt off for the first 5 days after taking nothing but again, you have to be willing to not feel great for a few days.  Tapering simply allows you not to feel like you are going to die.  haha.
Helpful - 0
Avatar universal
Hi,
I am a newbie. I am trying to stop taking Diauldid-I started taking them after my first shoulder surgery in April after trying oxycodone and oxycontin which I hated the way that made me feel. In Sept I was given this and continued to use it through my 2nd shoulder surgery this past November. I hate the way it makes me feel. I have chronic pain in my shoulder and arm and have been taking 4mg every 4 hours. The pain is horrible so the dr today handed me a prescription for methadone 10mg takes 1 every 12 hours. I didn't fill it. I want to get off the pain medication and find an all natural way to deal with pain I will have forever. I also suffer from anxiety and take clonzepam 6mg per day.
In August I went cold turkey off the oxycodone. I was sick as a dog for about a week but did it. Then when my brain started making the real pain receptors I needed help. This time I want I need help to get off this safely and stay off and find something natural too take. Do you have any suggestions? Thank you.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.